# SDR YENA2021021900127

- Difficulty date: February 9, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 40,466 hours, 26,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 005593
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,255 hours, 20,876 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT # 1141, BDL-PBI. R1 EPSU FAILED OPS TEST ; R & R R1 SVC DOOR POSITION EPSU W/SERVICEABLE ASSY PER AMM 33-50-01. OPS TEST OK (CORRECT REGISTRATION NUMBER AND DATE)
